Acta Mathematicae Applicatae Sinica

, Volume 6, Issue 1, pp 40–43 | Cite as

On the existence theorem of non-trivial periodic solution of periodic systems of high order

  • Zhao Xiaoqiang 
Article
  • 27 Downloads

Abstract

In this paper, we consider nonlinear and nonautonomous systems with the trivial solution:
$${{dx} \mathord{\left/ {\vphantom {{dx} {dt}}} \right. \kern-\nulldelimiterspace} {dt}} = f(t,{\mathbf{ }}x),{\mathbf{ }}x \in R^n $$
wheref(t+ω, x)=f(t, x),f(t, 0)=0. By using the theory of Brouwer topological degree, we obtain the existence theorem of nontrivialω-periodic solution. Finally the applied example of the theorem is cited.

Keywords

Periodic Solution Existence Theorem Trivial Solution Periodic System Math Application 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Zhang Di, On the Existence and Uniqueness of Periodic Solution of Differential Equations of High Order,J. of Northwest University,141(1984), 94–105.Google Scholar
  2. [2]
    Wang Lian, Wang Mu-Qiu, The Stable Oscillation Theorem of the Periodic Dissipative systems of High Order,Scientia Sinica, (A),7(1982), 607–614.Google Scholar
  3. [3]
    Grasman W., Periodic Solution of Autonomous Differential Equations in High Dimensional Spaces,Rocky Mountain J. Math.,73 (1977), 457–466.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1990

Authors and Affiliations

  • Zhao Xiaoqiang 
    • 1
  1. 1.Institute of Applied MathematicsAcademia SinicaChina

Personalised recommendations